# SDR YENA2025122401260

- Difficulty date: December 22, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11695
- Aircraft time: 7,833 hours, 1,453 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Unit
- Part number: C12850AC03
- Part serial: C12850017559
- Condition: Failed
- Location: Flt Controls
- Part time: 7,833 hours, 1,453 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT # 348 LAS-JFK (ETOPS).  FCU 2 FAULT.  REMOVED AND REPLACED FCU IAW AMM 21-81-12. OPS CHK GOOD. NO DEFECTS NOTED.
